Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2015, Vol. 24 Issue (1): 010303    DOI: 10.1088/1674-1056/24/1/010303
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Disordered quantum walks in two-dimensional lattices
Zhang Rong(张融)a b, Xu Yun-Qiu(徐韵秋)b, Xue Peng(薛鹏)a c
a Department of Physics, Southeast University, Nanjing 211189, China;
b School of Optoelectronic Engineering, Nanjing University of Posts and Telecommunications, Nanjing 210023, China;
c State Key Laboratory of Precision Spectroscopy, East China Normal University, Shanghai 200062, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: